2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Mohammadi F, Uhler C, Wang C, Yu J. 2018. Generalized permutohedra from probabilistic graphical models. SIAM Journal on Discrete Mathematics. 32(1), 64–93.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi F, Moradi S. 2015. Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society. 52(3), 977–986.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
Mohammadi F, Uhler C, Wang C, Yu J. 2018. Generalized permutohedra from probabilistic graphical models. SIAM Journal on Discrete Mathematics. 32(1), 64–93.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
Mohammadi F, Moradi S. 2015. Resolution of unmixed bipartite graphs. Bulletin of the Korean Mathematical Society. 52(3), 977–986.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed